Disjoint Cycles in Directed Graphs on the Torus and the Klein Bottle
We give necessary and sufficient conditions for a directed graph embedded on the torus or the Klein bottle to contain pairwise disjoint circuits, each of a given orientation and homotopy, and in a given order. For the Klein bottle, the theorem is new. For the torus, the theorem was proved before by P. D. Seymour. This paper gives a shorter proof of that result. © 1993 by Academic Press, Inc.
Publication Source (Journal or Book title)
Journal of Combinatorial Theory, Series B
Ding, G., Schrijver, A., & Seymour, P. (1993). Disjoint Cycles in Directed Graphs on the Torus and the Klein Bottle. Journal of Combinatorial Theory, Series B, 58 (1), 40-45. https://doi.org/10.1006/jctb.1993.1029